# SDR AALA202509034969

- Difficulty date: September 2, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 67,515 hours, 28,690 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT AND AGENT REPORTED HAVING A DIFFICULT TIME OPENING THE L1 DOOR. FOUND STOP PINS REQUIRED ADJUSTMENT. ADJUSTED PINS, PER AMM 52-11-00.
